# SDR MASA2018060873306

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 8,781 hours, 5,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INDICATOR NOT BLINKING.	REPLACED THE FLASHLIGHT.
